MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS SHOULDER PRESS-FIT STEM DIA.9 130 DG L.115 MM TA6V; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. AEQUALIS SHOULDER PRESS-FIT STEM DIA.9 130 DG L.115 MM TA6V; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWB712
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that, the old press fit stem and cortiloc glenoid were revised due to pain in patient.No further patient adverse consequences reported, revision went as planned.
 
Additional Manufacturer Narrative
Correction: the device was planned to be returned but did not return.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.A device inspection was not possible since the affected device was not returned for investigation.From the provided pictures taken in the operating room just after the devices explantation (soiled humeral stem and head), we can observe that the removed humeral stem has soft tissues/bone attached on its surface.No additional information could be observed.Since operative report, radiology report and extracted implants pictures were provided, the opinion of a medical expert was sought and stated as follows.The operative report, the images and the radiology report of the ct-scan do not reveal a reason (diagnosis) for the postoperative pain.The shown implants are intact and there is no mentioning of any issues of the glenoid component.We cannot determine the reason for the revision, no issues of the implanted devices are mentioned.Please note that the postoperative pain occurred long after the expected lifetime of the device (15 years postoperatively).A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that, the old press fit stem, humeral head and cortiloc glenoid were revised due to pain in patient.No further patient adverse consequences reported, revision went as planned.

Brand Name
AEQUALIS SHOULDER PRESS-FIT STEM DIA.9 130 DG L.115 MM TA6V
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23477660
Report Number3000931034-2025-00591
Device Sequence Number10227759
Product Code KWS
UDI-Device Identifier03700386915734
UDI-Public03700386915734
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K980244
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWB712
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale